How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. David Your Own Question
Dr. David
Dr. David, Board Certified Physician
Category: Medical
Satisfied Customers: 43910
Experience:  Experienced Physician trained in New York City. I'm ready to help.
41363181
Type Your Medical Question Here...
Dr. David is online now
A new question is answered every 9 seconds

I had heart surgery 2 months ago. I was on plavics. My nose

Customer Question

I had heart surgery 2 months ago. I was on plavics. My nose started bleeding real bad, my Heart dr said stop plavics. my nose bled several more times & stopped bleeding for 5 days & started back bleeding today. What should I do?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. David replied 1 year ago.

This is Dr. David

Plavix

you could have dry mucous in your nose

you should get a humidifier for your nose.

you should use a tiny drop of vasaline on a Qtip on the inside of your nose to moisturize your nasal mucosa

this will help you not have nose bleeds in the future.

I'm glad you stopped the plavix.

let me know if you have questions.